# SDR AALA202307181472

- Difficulty date: July 17, 2023
- Submitted: July 18, 2023
- Operation: Air carrier
- Aircraft: N543UW
- Make and model: Airbus A320*
- Aircraft serial: 4843
- Aircraft time: 35,991 hours, 14,639 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 4L CHECK DOOR PRESSURE INDICATION ON FLIGHT ATTENDANT PANEL. SERVICED 4L DOOR ASSIST BOTTLE PRESSURE.
